# SDR AALA201705169002

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 1,785 hours, 674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARMED INDICATION ON FLIGHT ATTENDANT PANEL AND ECAM.  DOOR / OXYGEN PAGE FLICKERS ON & OFF WITH DOOR CLOSED AND SLIDE ARMED.  MAINTENANCE ADJUSTED AND CLEANED THE PROXIMITY SWITCHES IAW MM 52-71-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
